Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2015 (2015), Article ID 879129, 6 pages
http://dx.doi.org/10.1155/2015/879129
Research Article

PS-Modules over Ore Extensions and Skew Generalized Power Series Rings

1Mathematics Department, Faculty of Science, Al-Azhar University, P.O. Box 11884, Nasr City, Cairo, Egypt
2Department of Mathematics and Statistics, Faculty of Science, Taif University, P.O. Box 888, Al-Hawiyah, Taif 21974, Saudi Arabia
3Department of Mathematics, Faculty of Science, Ain Shams University, P.O. Box 11566, Abbasaya, Cairo, Egypt

Received 7 December 2014; Revised 9 March 2015; Accepted 11 March 2015

Academic Editor: Ram N. Mohapatra

Copyright © 2015 Refaat M. Salem et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. K. Nicholson and J. F. Watters, “Rings with projective socle,” Proceedings of the American Mathematical Society, vol. 102, no. 3, pp. 443–450, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. Zelmanowitz, “Regular modules,” Transactions of the American Mathematical Society, vol. 163, pp. 341–355, 1972. View at Publisher · View at Google Scholar · View at MathSciNet
  3. X. Weimin, “Modules with projective socles,” Rivista di Matematica della Università di Parma, vol. 1, no. 5, pp. 311–315, 1992. View at Google Scholar · View at MathSciNet
  4. W. Dingguo, “Modules with flat socles and almost excellent extensions,” Acta Mathematica Vietnamica, vol. 21, no. 2, pp. 295–301, 1996. View at Google Scholar · View at MathSciNet
  5. Z. Liu and F. Li, “PS-rings of generalized power series,” Communications in Algebra, vol. 26, no. 7, pp. 2283–2291, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. Z. Liu, “PS-modules over rings of generalized power series,” Northeastern Mathematical Journal, vol. 18, no. 3, pp. 254–260, 2002. View at Google Scholar · View at MathSciNet
  7. Ø. Ore, “Theory of non-commutative polynomials,” The Annals of Mathematics, vol. 34, no. 3, pp. 480–508, 1933. View at Publisher · View at Google Scholar · View at MathSciNet
  8. T. Y. Lam, A. Leroy, and J. Matczuk, “Primeness, semiprimeness and prime radical of Ore extensions,” Communications in Algebra, vol. 25, no. 8, pp. 2459–2506, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. S. Annin, “Associated primes over Ore extension rings,” Journal of Algebra and its Applications, vol. 3, no. 2, pp. 193–205, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  10. E. Hashemi, “Extensions of BAEr and quasi-BAEr modules,” Iranian Mathematical Society—Bulletin, vol. 37, no. 1, pp. 1–13, 2011. View at Google Scholar · View at MathSciNet
  11. L. Zhongkui, “Triangular matrix representations of rings of generalized power series,” Acta Mathematica Sinica (English Series), vol. 22, no. 4, pp. 989–998, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. P. Ribenboim, “Semisimple rings and von Neumann regular rings of generalized power series,” Journal of Algebra, vol. 198, no. 2, pp. 327–338, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. R. Zhao and Y. Jiao, “Principal quasi-Baerness of modules of generalized power series,” Taiwanese Journal of Mathematics, vol. 15, no. 2, pp. 711–722, 2011. View at Google Scholar · View at MathSciNet · View at Scopus
  14. L. Zhongkui, “A note on Hopfian modules,” Communications in Algebra, vol. 28, no. 6, pp. 3031–3040, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  15. K. Varadarajan, “Generalized power series modules,” Communications in Algebra, vol. 29, no. 3, pp. 1281–1294, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus